I have recently been placed on Ticagrelor tab.90mg (Brilinta) which is a blood thinner taken twice per day. Asprin tab 100mg (take 1/2 per day), Metoprolol 50mg take 1/2 twice per day, Irbesartan 75mg (take one in the morning),Atorvastatin 40mg (take one in the morning), What are the side effect of the Prescribed drugs I am taking? What can I do to eliminate the side effects? Is there any food, vitamins or herbs that I must avoid? Are there any food, vitamins or herbs that I should take? Any other recommendations will be greatly appreciated.
"What are the side effect of the Prescribed drugs I am taking?"
Possible side effects should be discussed with your doctor(s) first and foremost. Your local pharmacist can be helpful in the particular matter as well.
"What can I do to eliminate the side effects?"
It is said that medicine is a science of uncertainty and an act of probability, and for many, prescription drug-therapy is a hit or miss, trial and error affair.
Side effects/adverse reactions can not be predicted or pre-determined. If/when side effects occur, this may/can diminish or disappear as the body adjusts itself to the drug, though sometimes, one will simply not be able to tolerate a certain drug (or drugs) at all, at any dose.
Factors and conditions such as age height, weight, gender, genetics and metabolism may/can come into play in determining who experiences side effects and who does not.
Pharmacogenomics, the study of the interplay between genes and drugs, helps to explain why prescription drugs have different effects in different individuals. Genetic variation in one or more genes may be the basis for a therapeutic failure or for an adverse drug reaction.
Without lowering the dosage (unless applicable), sometimes, taking a particular prescription drug at a different time of the day or taking it with food may/can improve the side effect-related situation.
Sometimes, changing to another same-class drug or taking a lower dose of the drug along with another class of drug (for a combo-action) may/can impove the side effect-related situation.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.